# SDR CALA0800850

- Difficulty date: September 4, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545833212
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BODY STATION 270 FROM LBL 10 - RBL 10 LOCATED AT AFT SIDE OF NLG DOWNLOCK VIEWER PANEL.  REPAIRED CORRODED FLOORBEAM AT BODYSTATION 270 FROM LBL 10 - RBL 10 LOCATED AT AFT SIDE OF NLG DOWNLOCK VIEWER PANEL PER CAL EC/RA5320-01701.
